# SDR DXTA200701854

- Difficulty date: January 12, 2007
- Submitted: January 13, 2007
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 30 hours, 33 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WOULD NOT MAKE TAKEOFF THRUST AT FIREWALL.
